Mechanical Engineering Faculty Research

Title

A New Look at the Optimum Dimensions of Convective Spines

Document Type

Article

Publication Date

10-1990

Abstract

The optimum dimensions of spines of various profiles are reexamined by taking into account the profile curvature effects. Simple working formulas for the optimum dimensions are proposed. When the ratio of spine width to length, δ0/b0, is set equal to zero, the present results are reduced to the earlier findings which are obtained on the basis of employing the length-of-arc assumption.

Publication Title

Chemical Engineering Communications

Volume

96

First Page

279

Last Page

289